# SDR GXPA99009

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175GA
- Make and model: Amd FALCON
- Aircraft serial: 45
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 350012A
- Condition: Missing
- Location: Right Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTED OMA AND DETERMINED RIGHT FUEL CAP CAME OFF.  RETURNED TO OMA AND REPLACED CAP WITH SERVICEABLE ONE.  (X)
